# SDR USAASB00326

- Difficulty date: November 22, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 4970 · APU Indicating System
- Part: Switch
- Part number: 375036
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 317 - EN ROUTE FROM BDL TO CLT, AND APU SHUTDOWN OCCURRED IN FLIGHT AT FL350 AND FL260.  THE APU LOW OIL PRESSURE AND HIGH OIL TEMPERATURE LIGHTS ILLUMINATED.  WITH THE NR 1 ENGINE GENERATOR ALREADY ON MEL, FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU HIGH OIL TEMPERATURE SWITCH AND REPAIRED DEFECTIVE CONNECTOR.  OPS CHECK GOOD.  CLEARED MEL ON NR 1 ENGINE GENERATOR BY REPLACING THE NR 1 ENGINE GENERATOR HARNESS FROM GENERATOR TO FIREWALL AND CLEANING THE PINS ON FIREWALL CONNECTOR D410.  OPS CHECK NORMAL.  (M)
